# SDR RAAA97B2042

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Intvlv, 873100212
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED FWD LT OVERWING EMERGENCY EXIT EGRESS IDENTIFIER LIGHT FLASHING IN FLIGHT.  CHANGED BATTERY PACK DUE DISCHARGED AND PERFORMED FUNCTIONAL TEST.
